# SDR CA990219012

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31T2
- Engine: Pwa PT6A135
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: O-Ring
- Part number: 762550
- Condition: Failed
- Location: Mlg Door
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT INBOARD GEAR DOOR ACTUATOR BOTTOM GT RING.  THE O-RING AND BACK-UP FAILED.  THIS CAUSED THE ALL HYDRAULIC FLUID LOSS.   EMERGENCY GEAR EXTENSION USED.  CAUSE OF O-RING FAILURE WAS A PAINT CHIP ON INSIDE OF THE O-RING AND BACK-UP RING.
